# SDR UALA2012042302437

- Difficulty date: April 21, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 53,302 hours, 6,298 cycles
- Engine: Pwa PW4056
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Eroded
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENG PYLON UPPER FWD PANEL HAS EROSION ON INBRD LEADING EDGE OF PANEL.  REPAIRED & PRIMED, PAINTED.
